# SDR SWAA030100

- Difficulty date: January 16, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 63,836 hours, 69,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 19625780
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATION LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
